Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Diagnosed with typhoid, jaundice. On monocef, neksium, profalgan. History of pneumonia, patch on right lung. Treatment?

hi. my father 82 yr old has been diagnosed with typhoid (typhoiddot positive) and also jaunduce i guess. he has a patch on rt lung at lower lobe 4.5 cm by 3.5 cm and is suspected of punemonia because of past history 6 months back. he has been given monocef, neksium, profalgan, emeset . is ithe medication all right and will it cover all his ailments ?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for your post. Considering your father's age and all the problems stated by you it is advisable that he has a complete work-up for the cause of jaundice and patch in right lung. If the fever has started coming down with the antibiotic then it is good. However the jaundice and the patch in the lung should not be taken lightly at this age.

Wishing your father a speedy recovery.
Answered: Sun, 20 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor